MathSciNet Relay Station
MathSciNet bibliographic data
MR1489454 35J65
Fiorenza, A.; Sbordone, C. Existence and uniqueness results for solutions of nonlinear equations with right hand side in $L^1$. Studia Math. 127 (1998), no. 3, 223–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement